This question is really old but I think it might be helpful to others if I can answer it. I too have had flu like symptoms while taking Xyrem. They both happened right after I had increased the dosage based on my doctor's recommendation. Once I backed off and spent a few more weeks at the lower dosage I was able to slowly (VERY slowly) increase my dosage to the point that it was working more effectively. To put it in context, it's been 6 months and I'm still not at the original recommended dosage that my doctor suggested I be at (9mg) at the 1 month mark. Hope that makes sense.
- Xyrem Information for Consumers
- Xyrem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xyrem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2014 • 2 answers
When I have cold/flu like symptoms, I would be prescribed something called a Z-pak (sp?). What is it
Posted 20 Feb 2015 • 1 answer
Posted 7 Mar 2015 • 2 answers
Posted 3 Jun 2016 • 0 answers
Posted 30 Aug 2016 • 1 answer